Alert archive / Ohio / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 80, NWS Cleveland, OH

June 21, 20204 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 21, 2020, 7:39 PM EDT for 4 counties in Ohio. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2020, 7:39 PM EDT (23:39 UTC)
Expired
Jun 21, 2020, 8:30 PM EDT
In force
51 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Erie County, OH, Huron County, OH, Sandusky County, OH, Seneca County, OH

The radar

The Cleveland radar (KCLE), 68 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 8:10 PM EDTTSTM WND DMG3 S North Fairfield, OHTREE DOWN ON POWER LINE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 11.7 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2020-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 107 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2020-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
107 J/kg
Mixed-layer CIN
-116 J/kg
Mixed-layer LCL
1459 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

129 
WUUS51 KCLE 212339
SVRCLE
OHC043-077-143-147-220030-
/O.NEW.KCLE.SV.W.0080.200621T2339Z-200622T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
739 PM EDT Sun Jun 21 2020

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Huron County in north central Ohio...
  Erie County in north central Ohio...
  Northeastern Seneca County in northwestern Ohio...
  Southeastern Sandusky County in northwestern Ohio...

* Until 830 PM EDT.

* At 739 PM EDT, severe thunderstorms were located along a line
  extending from 6 miles southeast of Green Springs to near Bellevue
  to 9 miles northwest of Plymouth to near Willard, moving northeast
  at 65 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Sandusky, Norwalk, Western Vermilion, Bellevue, Clyde, Willard, New
  London, Plymouth, Northern Milan, Milan, Wakeman, Castalia,
  Greenwich, Monroeville, Berlin Heights, North Fairfield, Flat Rock,
  Bloomingville, Sandusky South and Birmingham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4148 8281 4149 8265 4140 8249 4142 8235
      4107 8234 4107 8243 4099 8244 4100 8281
      4114 8287 4120 8303
TIME...MOT...LOC 2339Z 210DEG 58KT 4121 8295 4120 8284 4111 8275 4102
8275

HAIL...<.75IN
WIND...60MPH
 
$$
3 follow-up statements
992 
WWUS51 KCLE 220000
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
800 PM EDT Sun Jun 21 2020

OHC143-147-220009-
/O.CAN.KCLE.SV.W.0080.000000T0000Z-200622T0030Z/
Seneca OH-Sandusky OH-
800 PM EDT Sun Jun 21 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SENECA AND
SOUTHEASTERN SANDUSKY COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4100 8281 4118 8280 4125 8284 4148 8281
      4149 8265 4140 8249 4142 8235 4107 8234
      4106 8244 4099 8244
TIME...MOT...LOC 2359Z 221DEG 21KT 4130 8283 4126 8267 4112 8263 4104
8253

$$

OHC043-077-220030-
/O.CON.KCLE.SV.W.0080.000000T0000Z-200622T0030Z/
Huron OH-Erie OH-
800 PM EDT Sun Jun 21 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR HURON AND ERIE COUNTIES...

At 759 PM EDT, severe thunderstorms were located along a line
extending from Bellevue to near Norwalk to 7 miles northeast of
Willard to 6 miles southwest of New London, moving northeast at 25
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Sandusky, Norwalk, Western Vermilion, Bellevue, Willard, New London,
Plymouth, Northern Milan, Milan, Wakeman, Castalia, Greenwich,
Monroeville, Berlin Heights, North Fairfield, Bloomingville, Sandusky
South, Birmingham and Fairview Lanes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4100 8281 4118 8280 4125 8284 4148 8281
      4149 8265 4140 8249 4142 8235 4107 8234
      4106 8244 4099 8244
TIME...MOT...LOC 2359Z 221DEG 21KT 4130 8283 4126 8267 4112 8263 4104
8253

HAIL...<.75IN
WIND...60MPH
 
$$
817 
WWUS51 KCLE 220017
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
817 PM EDT Sun Jun 21 2020

OHC043-077-220030-
/O.CON.KCLE.SV.W.0080.000000T0000Z-200622T0030Z/
Huron OH-Erie OH-
817 PM EDT Sun Jun 21 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR EASTERN HURON AND ERIE COUNTIES...

At 817 PM EDT, severe thunderstorms were located along a line
extending from near Northern Milan to near Milan to near New London,
moving northeast at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Norwalk, Western Vermilion, New London, Milan, Northern Milan,
Wakeman, Monroeville, Berlin Heights and Birmingham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4127 8272 4133 8270 4139 8265 4143 8260
      4140 8249 4142 8235 4107 8234 4107 8243
      4106 8244 4105 8253
TIME...MOT...LOC 0017Z 246DEG 20KT 4134 8267 4130 8255 4113 8243 

HAIL...<.75IN
WIND...60MPH
 
$$
973 
WWUS51 KCLE 220031
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
831 PM EDT Sun Jun 21 2020

OHC043-077-220041-
/O.EXP.KCLE.SV.W.0080.000000T0000Z-200622T0030Z/
Huron OH-Erie OH-
831 PM EDT Sun Jun 21 2020

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HURON AND ERIE
COUNTIES HAS EXPIRED...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been allowed to expire.  However gusty
winds and heavy rain are still possible with these thunderstorms.

LAT...LON 4127 8272 4133 8270 4139 8265 4143 8260
      4140 8249 4142 8235 4107 8234 4107 8243
      4106 8244 4105 8253
TIME...MOT...LOC 0031Z 210DEG 58KT 4150 8255 4146 8243 4129 8231 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 4:23 PM EDT, 3 hours 16 minutes earlier.

Area forecast discussion, Jun 21, 4:23 PM EDT, 3 hours 16 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
423 PM EDT Sun Jun 21 2020

.SYNOPSIS...
A weak shortwave trough will move northeast into Ohio overnight
and linger over northern Ohio Monday. Meanwhile a broad upper
low will swing over the Western Great Lakes Tuesday and linger
through late week. A cold front will move through the area on
Tuesday bringing a change in the airmass.

&&

.NEAR TERM /THROUGH MONDAY NIGHT/...
Short fused forecast concerns are potential for thunderstorms
with with heavy downpours and gusty winds possible
today...mainly through sunset. DCAPEs out ahead of this
are in the 1000-1200 J/KG range, so some locally damaging wind
gusts will be possible despite the somewhat weaker wind fields
aloft. Attention then turns to a storm complex over
southwestern Ohio. A MCV will move northeast into the local area
late tonight and overnight. Though expected to be over a
favorable environment this evening, by the time it reaches
northern central and northern Ohio the instability will be
dropping off and mainly elevated convection expected. Models
vary notably with this feature with several completely dissipate
rain coverage overnight, while a few keep some shower activity
overnight. Believe the southern portions of the area will
continue to see some shower activity as increased moisture
advection moves in overnight. The shortwave will linger over the
area become the focus for storm development on Monday. Most of
the guidance favors the best moisture and upper level support
from the I-71 corridor and east. With PWATs around 1.7" can
expect locally heavy rainfall. Increased cloud coverage across
the area will keep temperatures in the lower to mid 80s on
Monday.

As this feature washes out then attention will turn to a
surface moving in from the central plains. There is better
upper jet support aloft and low level convergence for storm
development, however the timing will put it during the overnight
hours Monday into Tuesday. Have increasing pops and will have
to see if any upstream organized convection moves into the
region. Non severe storms anticipated, although there is
stronger flow aloft and a touch of 0-6KM bulk shear to work with
that could lead to some stronger updrafts. Behind this system a
cold front will bring welcome cooler and drier air.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
Multiple shortwave disturbances affect our region as their parent
longwave trough aloft overspreads the Great Lakes region generally
from the northwest. At the surface, a low should be centered near
northern Lake Huron at daybreak Tuesday and move to near James Bay
by daybreak Thursday. A surface cold front trailing this low should
sweep east through our CWA late Tuesday afternoon through evening.
Behind the front, a surface high pressure ridge should build up the
Ohio Valley and into the eastern Great Lakes region. Multiple rounds
of showers and thunderstorms are possible through the period;
especially along and ahead of the aforementioned cold front. Model
guidance continues to suggest appreciable instablilty and vertical
wind shear in the warm sector may allow some storms to become strong
to perhaps severe on Tuesday. Prior to the cold frontal passage, it
will remain muggy with afternoon highs reaching the upper 70's to
lower 80's on Tuesday. It will be cooler and somewhat less humid
Tuesday night through Wednesday night. Overnight lows should reach
the mid 50's to mid 60's, while afternoon highs should reach the mid
70's to perhaps 80 degrees on Wednesday.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
Occasional showers and thunderstorms remain possible Thursday and
Thursday night as the longwave trough and embedded shortwave
disturbances translate slowly from the Great Lakes region and
vicinity toward eastern Canada and the northeast United States.
Afternoon highs should reach the mid 70's to lower 80's on Thursday,
while Thursday night's lows should reach the mid 50's to mid 60's.
At this point, odds favor dry weather over showers/storms on Friday
as a shortwave high pressure ridge builds from the west. Afternoon
highs should reach the upper 70's to mid 80's, with the warmest
readings likely occurring inland from Lake Erie. Showers and
thunderstorms should become more probable and widespread Friday
night through the upcoming weekend as the next longwave trough and
embedded shortwave disturbances overspread our CWA from the Upper
Midwest and western Great Lakes. Overnight lows should reach the
60's to perhaps 70 degrees Friday night and Saturday night.
Afternoon highs should mainly reach the 80's Saturday and Sunday.
Humidity will increase gradually through the period as a low-level
return flow of moisture from the Gulf of Mexico becomes
reestablished over our region.
&&

.AVIATION /18Z Sunday THROUGH Friday/...
Mainly VFR outside of showers and storms through the period. Cloud
decks should remain VFR even in some of the weaker storms, but
visibilities could drop to MVFR. Vicinity thunderstorms for the
afternoon/evening at all the sites. A weak storm complex will
lift northeast this evening and overnight, bringing continues
rain chances and isolated thunder. Redevelopment expected Monday
mainly in the central and eastern terminals in the afternoon.

Outlook...Periods of non-VFR possible Monday and through
Tuesday with scattered thunderstorms.

&&

.MARINE...
Low pressure moves northeastward from near James Bay to northern
Quebec through Monday, dragging a weak cold front toward Lake Erie.
This front should dissipate before reaching the lake tonight. Winds
trend light and variable and waves should be one foot or less
through Monday. On Monday night, winds should become southerly at
about 5 to 10 knots with waves no larger than two feet. Another low
should track northeastward across the central Great Lakes on Tuesday
and drag a cold front eastward across Lake Erie Tuesday afternoon
and evening. 10 to 15 knot winds shift from southerly to westerly
with the passage of the front as waves trend 1 to 3 feet. Behind the
front, a high pressure ridge should build gradually up the Ohio
Valley and over Lake Erie Tuesday night through Friday. Winds will
trend 10 to 15 knots and back gradually from westerly to
southwesterly. Waves should continue to trend 1 to 3 feet, but waves
up to 4 feet are possible in the open waters of the central and
eastern basins.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Jamison
NEAR TERM...Jamison
SHORT TERM...Jaszka
LONG TERM...Jaszka
AVIATION...Jamison
MARINE...Jaszka
Hazardous weather outlook, Jun 21, 4:24 PM EDT, 3 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
424 PM EDT Sun Jun 21 2020

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-222030-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood-
Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-
Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-
Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Ashtabula Lakeshore-Northern Erie-Southern Erie-
424 PM EDT Sun Jun 21 2020

This Hazardous Weather Outlook is for central Lake Erie, eastern
Lake Erie, western Lake Erie, north central Ohio, northeast Ohio,
northwest Ohio and northwest Pennsylvania.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 21, 5:55 PM EDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Cleveland OH
555 PM EDT Sun Jun 21 2020

OHZ006-017-018-027-212300-
Seneca-Wyandot-Wood-Hancock-
555 PM EDT Sun Jun 21 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN SENECA...
WYANDOT...SOUTHWESTERN WOOD AND HANCOCK COUNTIES...

At 555 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles northeast of Lima to near Forest
to La Rue. Movement was north at 25 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Findlay, Fostoria, Upper Sandusky, Bluffton, North Baltimore, McComb,
Forest, Arlington, Sycamore, Arcadia, Rawson, Vanlue, Van Buren, New
Riegel, Marseilles, Carey, Nevada, Bloomdale, Mount Blanchard and
Wharton.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4129 8388 4117 8341 4106 8311 4071 8312
      4069 8344 4071 8349 4082 8351 4082 8388
TIME...MOT...LOC 2155Z 186DEG 23KT 4081 8402 4075 8352 4059 8339
Special weather statement, Jun 21, 6:18 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Cleveland OH
618 PM EDT Sun Jun 21 2020

OHZ028>031-037-038-047-212245-
Holmes-Crawford-Richland-Ashland-Morrow-Wayne-Knox-
618 PM EDT Sun Jun 21 2020

...A STRONG THUNDERSTORM WILL AFFECT RICHLAND...SOUTHERN ASHLAND...
MORROW...SOUTHWESTERN WAYNE...SOUTHEASTERN CRAWFORD...WESTERN HOLMES
AND KNOX COUNTIES...

At 617 PM EDT, a cluster of strong thunderstorms were located between
Mt. Gilead up to Loudonville. Winds in excess of 40 mph are possible
with these storm. Torrential rainfall is also occurring with these
storms, and may cause localized flooding. Do not drive your vehicle
through flooded roadways.

Locations impacted include...
Mansfield, Mount Vernon, Mount Gilead, Galion, Shelby, Ontario,
Lexington, Crestline, Loudonville, Fredericktown, Gambier, Utica,
Cardington, Bellville, Centerburg, Shreve, Ashley, Danville,
Hayesville and Glenmont.

LAT...LON 4024 8248 4027 8248 4027 8274 4035 8275
      4036 8293 4041 8292 4042 8297 4065 8290
      4065 8286 4070 8286 4071 8287 4090 8281
      4071 8190 4045 8202 4045 8218 4024 8220
TIME...MOT...LOC 2217Z 240DEG 49KT 4069 8251

Jamison
Local storm report, Jun 21, 6:21 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
621 PM EDT SUN JUN 21 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     HAIL             5 E BAINBRIDGE          41.39N 81.24W
06/21/2020  E0.75 INCH       GEAUGA             OH   PUBLIC

            PEA TO PENNY-SIZED HAIL.

&&

PS
Local storm report, Jun 21, 6:26 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
626 PM EDT SUN JUN 21 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 PM     HAIL             4 NNW MANTUA            41.34N 81.25W
06/21/2020  E0.70 INCH       PORTAGE            OH   PUBLIC

            PEA TO DIME-SIZED HAIL IN MANTUA TOWNSHIP.

&&

PS
Local storm report, Jun 21, 6:39 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
639 PM EDT SUN JUN 21 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     TSTM WND DMG     5 NNW HIRAM             41.37N 81.19W
06/21/2020                   GEAUGA             OH   BROADCAST MEDIA

            TREE DOWN ON SHAW ROAD IN AUBURN.

&&

PS
Special weather statement, Jun 21, 7:01 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Cleveland OH
701 PM EDT Sun Jun 21 2020

OHZ008-018-019-027>030-037-220000-
Crawford-Seneca-Wyandot-Huron-Richland-Sandusky-Ashland-Morrow-
701 PM EDT Sun Jun 21 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN HURON...
RICHLAND...SENECA...ASHLAND...WESTERN SANDUSKY...NORTHERN WYANDOT...
NORTHEASTERN MORROW AND CRAWFORD COUNTIES...

At 701 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near New Riegel to near Chatfield to 6
miles west of Loudonville. Movement was northeast at 25 mph.

Wind gusts up to 50 mph and pea size hail are possible with these
storms.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4099 8346 4101 8342 4150 8341 4106 8243
      4106 8217 4100 8217 4099 8213 4067 8213
      4067 8222 4057 8222 4056 8233 4057 8234
      4059 8282 4064 8287 4070 8286 4070 8294
      4081 8305 4091 8348
TIME...MOT...LOC 2301Z 220DEG 20KT 4107 8340 4088 8294 4060 8235

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 2:36 PM EDTSpecial Weather StatementCLEAshtabula24 min
Jun 21, 3:23 PM EDTSpecial Weather StatementCLEErie37 min
Jun 21, 3:57 PM EDTSpecial Weather StatementCLETrumbull33 min
Jun 21, 5:08 PM EDTSpecial Weather StatementCLETrumbull52 min
Jun 21, 5:17 PM EDTSpecial Weather StatementCLEKnox, Marion, Morrow58 min
Jun 21, 5:24 PM EDTSpecial Weather StatementCLEMedina36 min
Jun 21, 5:32 PM EDTSevere Thunderstorm WarningCLEMarion43 min
Jun 21, 5:36 PM EDTSevere Thunderstorm WarningCLEGeauga, Portage39 min
Jun 21, 5:39 PM EDTSevere Thunderstorm WarningCLEMedina, Summit38 min
Jun 21, 5:55 PM EDTSpecial Weather StatementCLEHancock, Wyandot65 min
Jun 21, 6:02 PM EDTSevere Thunderstorm WarningCLEPortage43 min
Jun 21, 6:18 PM EDTSpecial Weather StatementCLEKnox, Morrow, Richland27 min
Jun 21, 6:27 PM EDTSevere Thunderstorm WarningCLEAshland, Richland25 min
Jun 21, 6:54 PM EDTSevere Thunderstorm WarningCLEKnox, Morrow, Richland51 min
Jun 21, 7:01 PM EDTSpecial Weather StatementCLEAshland, Crawford, Richland, Sandusky, Seneca59 min
Jun 21, 7:31 PM EDTFlash Flood WarningCLEKnox4 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.